MathSciNet Relay Station
MathSciNet bibliographic data
MR404903 39A15
Ryff, John V. The functional equation $af(ax)+bf(bx+a)=bf(bx)+af(ax+b):$ extensions and almost periodic solutions. Bull. Amer. Math. Soc. 82 (1976), no. 2, 325–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement